I have been on the tablets for about 4-5 weeks and the acne is getting worse. Could you tell me when I will see an improvement?
How Effective is Roaccutane for Acne?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Not Uncommon For Breakouts
It is not uncommon at all for patients on Accutane to break out around the third week. It is difficult to predict when you will start having the typical response, but most patients begin to see clearing around the sixth to seventh week.
Occasionally, some patients do get signficantly worse, however, even to the point of developing large sores called granulation tissue. If this happens you should be going off Accutane and corticosteroids should be introduced.
Make sure you keep in close contact with your dermatologist.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.